Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Resonance and bifurcation of higher-dimensional tori
HTML articles powered by AMS MathViewer

by Dietrich Flockerzi PDF
Proc. Amer. Math. Soc. 94 (1985), 147-157 Request permission

Abstract:

By means of an example it is shown that a supercritical bifurcation of an invariant $2$-torus into an invariant $3$-torus prevailing in the case of nonresonance may be replaced by a transcritical bifurcation into a pinched invariant $3$-torus in the case of resonance. The connections of these bifurcation phenomena with the properties of the spectrum of the underlying invariant $2$-torus are discussed.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F14, 34C45
  • Retrieve articles in all journals with MSC: 58F14, 34C45
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 94 (1985), 147-157
  • MSC: Primary 58F14; Secondary 34C45
  • DOI: https://doi.org/10.1090/S0002-9939-1985-0781073-5
  • MathSciNet review: 781073